# SDR EISA99021

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65594241
- Condition: Cracked
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED WHILE ENGINE ANTI-ICE WING ANTI-ICE WERE IN USE.  CLOSING THE WING ANTI-ICE AND A CO-INCIDENTAL REDUCTION IN POWER DURING AN APPROACH EXTINGUISHED LIGHT.  LOG PAGE 58944 MEL 30-2 PLACARD 980.  REMOVED AND REPLACED CRACKED PNEUMATIC DUCT ABOVE APU NEAR KEEL BEAM IAW MM 36-00-1, PAGE 201.  LEAKS CHECK GOOD PER MM 30-13-0A, PAGE 506, PLACARD REMOVED.  (M)
